English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A fast solver for an H1 regularized PDE-constrained optimization problem

MPS-Authors
/persons/resource/persons86493

Stoll,  Martin
Numerical Linear Algebra for Dynamical Systems, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Barker, A. T., Rees, T., & Stoll, M. (2016). A fast solver for an H1 regularized PDE-constrained optimization problem. Communications in Computational Physics, 19(1), 143-167. doi:10.4208/cicp.190914.080415a.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-AF85-F
Abstract
There is no abstract available